How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 5267
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now

I am a week off gabapentin, is it normal that I should only

Customer Question

I am a week off gabapentin, is it normal that I should only be feeling withdrawls this late on? Tired, no will, deppressed!
How long does this last in general?
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. Ravoof replied 4 months ago.

Dear customer,

Thank you for the question.

According to studies, the withdrawal can last from 7 to 10 days. So your symptoms will likely last another day or two.

Take care.

Did I answer your question? Please reply.

Thank you.

Expert:  Dr. Ravoof replied 4 months ago.

Dear customer,
Were you able to read my answer?
Do you have any further questions?
Did I answer your question? Please reply.
Thank you.

Expert:  Dr. Ravoof replied 4 months ago.

Dear customer,

Please let me know if you have further queries or unanswered questions.
Please rate the answer with 5-stars, by clicking the 5-stars above with your mouse (or with your finger for a mobile device).
It will be very generous of you to also consider a bonus.
Thank you.